Uniform stability, boundedness and square integrability for non-autonomous third-order neutral differential equations with delay

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-6286

Keywords:

Lyapunov functional, differential equations of third order, exponential stability, square integrability

Abstract

The work in this article provides literature with some results concerning the exponential stability, the boundedness and the square integrability of solutions for some non autonomous equations of third order supplied with delay and neutral parameters. The main tool used in this work is the second method of Lyapunov. The article is finished by giving a concrete example that ensure the application of the obtained results.

Author Biographies

Mebrouk Rahmane, University Ahmed Draia of Adrar.

Laboratory of Mathematics, Modelisation and Applications (LaMMA).

Fatima Abdellaoui, University Ahmed Draia of Adrar.

Laboratory of Mathematics, Modelisation and Applications (LaMMA).

References

A. T. Ademola and A. M. Mahmoud and P. O. Arawomo, On the behaviour of solutions for a class of third order neutral delay differential equations, An. Univ. Oradea, Fasc. Mat., Vol. 26 (2), pp. 85-103, 2019.

A. T. Ademola and P. O. Arawomo, On the asymptotic behaviour of solutions of certain differential equations of the third order, Proyecciones Journal of Mathematics, Vol. 33 (1), pp. 101-122, 2014. 1) J. K. Hale, Theory of Functional Differential Equations, Vol. 5, Springer-Verlag, New York, 1977. https://doi.org/10.4067/S0716-09172014000100008

J. R. Graef and D. Beldjerd and M. Remili, On Stability, Boundedness, and Square Integrability of Solutions of Certain Third Order Neutral, Mathematica Bohemica, Vol. 147 (3), pp. 285-299, 2022. https://doi.org/10.21136/MB.2021.0081-19

Graef, John R. and Beldjerd, Djamila and Remili, Moussadek, On stability, ultimate boundedness and existence of periodic solutions of certain third order differential equations with delay, Panam. Math. J., Vol. 25 (1), pp. 82-94, 2015.

L. D. Oudjedi and M. Remili, Asymptotic properties of solutions to third order neutral differential equations with delay, Proyecciones Journal of Mathematics, Vol. 38 (1), pp. 111-127, 2019. https://doi.org/10.4067/S0716-09172019000100111

L. Fatmi and M. Remili and M. Rahmane, On stability, boundedness and square integrability of solutions for fourth-order differential equations of neutral type with variable delay, Int. J. Nonlinear Anal. Appl, Vol. 14 (1), pp. 2169-2181, 2023.

M. O. Omeike, New results on the asymptotic behavior of a thirdorder nonlinear differential equation, Differential Equations and Applications, Vol. 2 (1), pp. 39-51, 2010. https://doi.org/10.7153/dea-02-04

M. Remili and D. Beldjerd, On the asymptotic behavior of the solutions of third order delay differential equations, Rend. Circ. Mat. Palermo, Vol. 63 (3), pp. 447-455, 2014. https://doi.org/10.1007/s12215-014-0169-3

M. Rahmane and L. D. Oudjedi and M. Remili, Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations, Armenian Journal of Mathematics, Vol. 11 (2), pp. 1-17, 2019. https://doi.org/10.52737/18291163-2019.11.10-1-17

Rahmane, Mebrouk and Remili, Moussadek, On stability and boundedness of solutions of certain non autonomous fourth-order delay differential equations, Acta Univ. M. Belii, Ser. Math., Vol. 23, pp. 101-114, 2015.

M. Rahmane and M. Remili and L. D. Oudjedi, Boundedness and Square Integrability in Neutral Differential Systems of Fourth Order, Applications and Applied Mathematics An International Journal (AAM), Vol. 14 (2), pp. 1215-1231, 2019.

Tunc, Cemil, On the stability and boundedness of certain third order non-autonomous differential equations of retarded type, Proyecciones (Antofagasta), Vol. 34 (2), pp. 147-159, 2015. https://doi.org/10.4067/S0716-09172015000200004

Tunc, Cemil, Some stability and boundedness conditions for nonautonomous differential equations with deviating arguments, E. J. Qualitative Theory of Diff. Equ, Vol. 1 (1), pp. 1-12, 2010. https://doi.org/10.14232/ejqtde.2010.1.1

Published

2024-06-17

How to Cite

[1]
M. Rahmane and F. . Abdellaoui, “Uniform stability, boundedness and square integrability for non-autonomous third-order neutral differential equations with delay”, Proyecciones (Antofagasta, On line), vol. 43, no. 4, pp. 827-847, Jun. 2024.

Issue

Section

Artículos